| Model Number |
977D260 |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G2.Foreign: china medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a distributor regarding a patient who was implanted with an implantable neurostimulator (ins) for unknown indications for use.It was reported that the electric resistance could not be detected during surgery.The lead was replaced with the new test lead, the issue has resolved, and the device was not implanted.No patient harm reported.Additional information was received.It was stated that this event was an intraoperative wire impedance problem.